# SDR AALA202211179131

- Difficulty date: November 5, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 70,774 hours, 26,923 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Part number: C247360012
- Part serial: H1529
- Condition: Warning Light
- Location: Zone 700 - Gears
- Part time: 70,774 hours, 26,923 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING THROUGH APPROXIMATELY 18000 FEET WHEEL NOSE WHEEL STEERING FAULT ELECTRONIC CENTRALIZED AIRCRAFT MONITOR. AFTER LANDING, RESETS ATTEMPTED BUT UN-SUCCESSFUL. TOWED TO GATE. REMOVED AND REPLACED NOSE WHEEL STEERING SERVO-CONTROL PER AMM 32-51-51.
